# SDR A6WA201140659

- Difficulty date: June 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE TORQUE BOX FLANGE CRACKED AT 7 O`CLOCK POSITION BELOW SKIN PANEL BRACKET.  REPAIRED IAW REO 601R-78-34-2527, REV B.
